# SDR COOSDR020203

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 65216522
- Condition: Delaminated
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAINLING EDGE - LOWER FIX PANEL (PN 65216522) DELAMINATED.
